# SDR SWAA2021112331106

- Difficulty date: October 19, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737*
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Debonded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST DEBONDED IB MAIN FLAP WEDGE PANEL AT RT WING ; 2021-486468 / [01] REPLACED IB MAIN FLAP WEDGE PANEL AT RT WING. IAW B737-700 SRM 51-40-02. SEE INDIVIDUAL SIGNOFFS BELOW.; [02] CERTIFIED WORK PERFORMED. SEE INDIVIDUAL SIGNOFFS BELOW.
